Alert archive / Texas / Flash Flood Warnings in 2005

Flash Flood Warning 94, NWS Austin/San Antonio, TX

August 10, 2005Atascosa County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Aug 10, 2005, 2:58 PM CDT for Atascosa County, Wilson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2005, 2:58 PM CDT (19:58 UTC)
Expired
Aug 10, 2005, 6:00 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

Counties Atascosa County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 92 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2005-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2005-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2267 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 102000
FFWEWX
TXC013-493-102300-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
258 PM CDT WED AUG 10 2005

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES...
  WILSON
  ATASCOSA

* UNTIL 600 PM CDT

* AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM SCATTERED THUNDERSTORMS OVER WILSON AND
  ATASCOSA COUNTIES. RAINFALL RATES OF 1 TO 2.5 INCHES PER HOUR 
  WERE NOTED FROM HINDES TO CAMPBELLTON...FROM PLEASANTON TO POTH
  AND FROM FLORESVILLE TO LA VERNIA.   

* LOCATIONS IN THE WARNING INCLUDE SUTHERLAND SPRINGS...STOCKDALE...
  POTH...PLEASANTON...PANDORA...LEMING...LA VERNIA...JOURDANTON...
  FLORESVILLE...CHRISTINE AND CHARLOTTE.

HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...
COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2867 9878 2866 9837 2889 9820 2923 9777
      2940 9815 2908 9844 2896 9879

$$
2 follow-up statements
000 
WGUS74 KEWX 102051
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT WED AUG 10 2005

TXC013-493-102300-
WILSON TX-ATASCOSA TX-
349 PM CDT WED AUG 10 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM CDT FOR ATASCOSA AND
WILSON COUNTIES...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SCATTERED THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER 
ATASCOSA COUNTY IN AN AREA BOUNDED BY CAMPBELLTON...CHARLOTTE...AND 
POTEET. RAINFALL RATES OF AROUND ONE INCH PER HOUR WERE NOTED. 
LIGHTER RAINS WERE OVER WILSON COUNTY...HOWEVER THE HEAVIER RAINS 
OVER ATASCOSA COUNTY WILL MOVE INTO WILSON COUNTY BY 5 PM. 

LOCATIONS IN THE WARNING INCLUDE SUTHERLAND SPRINGS...STOCKDALE...
POTH...PLEASANTON...PANDORA...LEMING...LA VERNIA...JOURDANTON...
FLORESVILLE...CHRISTINE AND CHARLOTTE.

HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...
COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

FLASH FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED AREAS. A LITTLE
OVER A FOOT OF WATER CAN CARRY AWAY MOST CARS AND TRUCKS. TURN AROUND
DONT DROWN.

REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2867 9878 2866 9837 2889 9820 2923 9777
      2940 9815 2908 9844 2896 9879

$$
000 
WGUS74 KEWX 102232
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 PM CDT WED AUG 10 2005

TXC013-493-102300-
WILSON TX-ATASCOSA TX-
531 PM CDT WED AUG 10 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM CDT FOR ATASCOSA AND
WILSON COUNTIES...

AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SCATTERED SHOWERS AND THUNDERSTORMS PRODUCING MODERATE TO 
HEAVY RAINS OVER THE WARNED AREA. WHILE MOST OF THE RAINS ARE 
SHIFTING NORTH INTO BEXAR AND GUADALUPE COUNTIES...ADDITIONAL 
SMALLER SHOWERS AND THUNDERSTORMS CONTINUE TO PRODUCE RAINFALL RATES 
UP TO ONE INCH PER HOUR IN SPOTS. DOPPLER RADAR ESTIMATES SUGGEST 
THAT ISOLATED 3 INCH RAINS HAVE ALREADY FALLEN OVER NEAR THE 
ATASCOSA AND WILSON COUNTY LINE.

THERE CONTINUES TO BE THUNDERSTORM DEVELOPMENT SOUTH OF THE ADVISORY 
AREA WHICH COULD RESULT IN ADDITIONAL HEAVY RAINS MOVING INTO 
ATASCOSA AND WILSON COUNTIES. IF THIS HAPPENS...THE FLASH FLOOD 
WARNING MAY NEED TO BE REISSUED OR EXTENDED. 

REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2867 9878 2866 9837 2889 9820 2923 9777
      2940 9815 2908 9844 2896 9879

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 10:19 AM CDT, 4 hours 39 minutes earlier.

Area forecast discussion, Aug 10, 10:19 AM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1019 AM CDT WED AUG 10 2005

.UPDATE...
UPDATED FORECAST TO INCREASE FIRST PERIOD POPS ACROSS THE WATCH
AREA. UPDATED QPF FOR THE SAME AREAS AND TIME AS WE HAVE ALREADY HAD
WIDESPREAD RAINFALL TOTALS OF ONE QUARTER TO ONE HALF OF AN INCH
THIS MORNING. DECREASED MAX TEMPS 1 TO 3 DEGREES IN THE NORTHERN
TIER OF OUR CWA TO COMPENSATE FOR THE HIGHER POPS AND CONTINUED
CLOUD COVER THROUGHOUT THE DAY.

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 PM WEDNESDAY FOR THE HILL COUNTRY AND
ALONG AND EAST OF I-35.

&&

25/18/26
Hazardous weather outlook, Aug 10, 5:42 AM CDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 AM CDT WED AUG 10 2005

TXZ171>173-183>194-202>209-217>225-228-101040-
ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DE WITT-
DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES-
KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS-
UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA-
542 AM CDT WED AUG 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TODAY WITH LOCALLY
HEAVY RAINFALL MAINLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR
AND ACROSS THE EASTERN HILL COUNTRY. SOME OF THESE STORMS COULD
PRODUCE FLASH FLOODING AS GROUND CONDITIONS RAPIDLY BECOME SATURATED
AND PRODUCE RUNOFF FROM PREVIOUS RAINFALL. A FLASH FLOOD WATCH HAS
BEEN ISSUED FOR THIS AREA TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

In the hours before

Local storm report, Aug 10, 10:21 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1021 AM CDT WED AUG 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     FLOOD            2 S BULVERDE            29.71N 98.45W
08/10/2005                   BEXAR              TX   LAW ENFORCEMENT

            STAHL LANE IN BULVERDE CLOSED DUE TO WATER OVER THE ROAD.
            PLUS HIGHWAY INTERSETION 46 AND 281 IS UNDER WATER.

1018 AM     FLOOD            5 N PIPE CREEK          29.79N 98.93W
08/10/2005                   KERR               TX   EMERGENCY MNGR

            HIGHWAY 1283 IS CLOSED DUE TO WATER OVER THE ROAD.

1018 AM     FLOOD            10 N CASTROVILLE        29.49N 98.87W
08/10/2005                   MEDINA             TX   EMERGENCY MNGR

            HIGHWAY 2107 IS CLOSED.

&&

PM
Local storm report, Aug 10, 10:44 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1044 AM CDT WED AUG 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     FLOOD            5 N BOERNE              29.87N 98.74W
08/10/2005                   KENDALL            TX   LAW ENFORCEMENT

            HIGHWAY 1376 FROM BOERNE TO SISTERDALE IS CLOSED DUE TO
            WATER OVER THE ROAD.

1012 AM     FLOOD            2 S BULVERDE            29.71N 98.45W
08/10/2005                   BEXAR              TX   LAW ENFORCEMENT

            STAHL LANE IN BULVERDE CLOSED DUE TO WATER OVER THE ROAD.

1018 AM     FLOOD            10 N CASTROVILLE        29.49N 98.87W
08/10/2005                   MEDINA             TX   EMERGENCY MNGR

            HIGHWAY 2107 IS CLOSED.

1018 AM     FLOOD            5 N PIPE CREEK          29.79N 98.93W
08/10/2005                   KERR               TX   EMERGENCY MNGR

            HIGHWAY 1283 IS CLOSED DUE TO WATER OVER THE ROAD.

1022 AM     FLOOD            5 SE BULVERDE           29.68N 98.39W
08/10/2005                   BEXAR              TX   LAW ENFORCEMENT

            HIGHWAY INTERSECTION 46 AND 281 IS UNDER WATER.

1041 AM     FLOOD            3 SW FLORENCE           30.81N 97.83W
08/10/2005                   WILLIAMSON         TX   COUNTY OFFICIAL

            HIGHWAY 970 FROM FLORENCE TO ANDICE IS CLOSED DUE TO
            WATER OVER THE ROAD.

&&

PM
Local storm report, Aug 10, 12:00 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1200 PM CDT WED AUG 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     FLOOD            5 N BOERNE              29.87N 98.74W
08/10/2005                   KENDALL            TX   LAW ENFORCEMENT

            HIGHWAY 1376 FROM BOERNE TO SISTERDALE IS CLOSED DUE TO
            WATER OVER THE ROAD.

1012 AM     FLOOD            2 S BULVERDE            29.71N 98.45W
08/10/2005                   BEXAR              TX   LAW ENFORCEMENT

            STAHL LANE IN BULVERDE CLOSED DUE TO WATER OVER THE ROAD.

1018 AM     FLOOD            5 N PIPE CREEK          29.79N 98.93W
08/10/2005                   KERR               TX   EMERGENCY MNGR

            HIGHWAY 1283 IS CLOSED DUE TO WATER OVER THE ROAD.

1018 AM     FLOOD            10 N CASTROVILLE        29.49N 98.87W
08/10/2005                   MEDINA             TX   EMERGENCY MNGR

            HIGHWAY 2107 IS CLOSED.

1022 AM     FLOOD            7 E BULVERDE            29.74N 98.33W
08/10/2005                   COMAL              TX   LAW ENFORCEMENT

            HIGHWAY INTERSECTION 46 AND 281 IS UNDER WATER.

1041 AM     FLOOD            3 SW FLORENCE           30.81N 97.83W
08/10/2005                   WILLIAMSON         TX   COUNTY OFFICIAL

            HIGHWAY 970 FROM FLORENCE TO ANDICE IS CLOSED DUE TO
            WATER OVER THE ROAD.

1106 AM     FLOOD            5 S CONCAN              29.44N 99.73W
08/10/2005                   UVALDE             TX   DEPT OF HIGHWAYS

            HIGHWAY 2690 IS CLOSED DUE TO HIGH WATER.

1120 AM     FLOOD            5 W GEORGETOWN          30.65N 97.77W
08/10/2005                   WILLIAMSON         TX   LAW ENFORCEMENT

            HIGHWAY 29 NEAR MILE MARKER 105 IS CLOSED.

1147 AM     FLOOD            15 S PIPE CREEK         29.50N 98.93W
08/10/2005                   MEDINA             TX   EMERGENCY MNGR

            6.50 INCHES OF RAINFALL SO FAR TODAY, NUMEROUS ROADS HAVE
            BEEN CLOSED AND TWO HOME HAVE BEEN EVACUATED BECAUSE OF
            WATER COMING INTO THEIR HOMES.

&&

PM
Local storm report, Aug 10, 1:34 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
134 PM CDT WED AUG 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     FLOOD            5 N BOERNE              29.87N 98.74W
08/10/2005                   KENDALL            TX   LAW ENFORCEMENT

            HIGHWAY 1376 FROM BOERNE TO SISTERDALE IS CLOSED DUE TO
            WATER OVER THE ROAD.

1012 AM     FLOOD            2 S BULVERDE            29.71N 98.45W
08/10/2005                   BEXAR              TX   LAW ENFORCEMENT

            STAHL LANE IN BULVERDE CLOSED DUE TO WATER OVER THE ROAD.

1018 AM     FLOOD            10 N CASTROVILLE        29.49N 98.87W
08/10/2005                   MEDINA             TX   EMERGENCY MNGR

            HIGHWAY 2107 IS CLOSED.

1018 AM     FLOOD            5 N PIPE CREEK          29.79N 98.93W
08/10/2005                   KERR               TX   EMERGENCY MNGR

            HIGHWAY 1283 IS CLOSED DUE TO WATER OVER THE ROAD.

1022 AM     FLOOD            7 E BULVERDE            29.74N 98.33W
08/10/2005                   COMAL              TX   LAW ENFORCEMENT

            HIGHWAY INTERSECTION 46 AND 281 IS UNDER WATER.

1041 AM     FLOOD            3 SW FLORENCE           30.81N 97.83W
08/10/2005                   WILLIAMSON         TX   COUNTY OFFICIAL

            HIGHWAY 970 FROM FLORENCE TO ANDICE IS CLOSED DUE TO
            WATER OVER THE ROAD.

1106 AM     FLOOD            5 S CONCAN              29.44N 99.73W
08/10/2005                   UVALDE             TX   DEPT OF HIGHWAYS

            HIGHWAY 2690 IS CLOSED DUE TO HIGH WATER.

1120 AM     FLOOD            5 W GEORGETOWN          30.65N 97.77W
08/10/2005                   WILLIAMSON         TX   LAW ENFORCEMENT

            HIGHWAY 29 NEAR MILE MARKER 105 IS CLOSED.

1147 AM     FLOOD            15 S PIPE CREEK         29.50N 98.93W
08/10/2005                   MEDINA             TX   EMERGENCY MNGR

            6.50 INCHES OF RAINFALL SO FAR TODAY, NUMEROUS ROADS HAVE
            BEEN CLOSED AND TWO HOME HAVE BEEN EVACUATED BECAUSE OF
            WATER COMING INTO THEIR HOMES.

1225 PM     FLOOD            8 NW AUSTIN             30.39N 97.85W
08/10/2005                   TRAVIS             TX   EMERGENCY MNGR

            LOW WATER CROSSING CLOSED AT LAKEWOOD DRIVE AND LOOP 360.
            LAKEWOOD INSIDE OF BULL CREEK PARK.

1245 PM     FLOOD            9 N AUSTIN              30.44N 97.75W
08/10/2005                   TRAVIS             TX   EMERGENCY MNGR

            FOUR LOW WATER CROSSINGS CLOSED AT THE AREA OF WATERS
            PARK ROAD.

&&

PM
Local storm report, Aug 10, 2:09 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
209 PM CDT WED AUG 10 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLOOD            4 SSE SCHERTZ           29.50N 98.24W
08/10/2005                   BEXAR              TX   EMERGENCY MNGR

            TRANE HALE ROAD CLOSED, INTERSECTION OF EVAN AND ELM
            WATER ROAD CLOSED.

0115 PM     FLOOD            8 NNW TAYLOR            30.68N 97.46W
08/10/2005                   WILLIAMSON         TX   LAW ENFORCEMENT

            STATE HIGHWAY 95 AT WILLIAMSON COUNTY ROAD 338 CLOSED.

0115 PM     FLOOD            3 NE ROUND ROCK         30.55N 97.64W
08/10/2005                   WILLIAMSON         TX   LAW ENFORCEMENT

            VEHICLE WASHED OFF LOWER WATER CROSSING ON MCNUTT CREEK.

&&

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:11 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde64 min
Aug 9, 7:38 PM CDTSevere Thunderstorm WarningEWXVal Verde67 min
Aug 9, 8:13 PM CDTSevere Thunderstorm WarningEWXZavala62 min
Aug 9, 8:16 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde59 min
Aug 9, 9:11 PM CDTFlash Flood WarningEWXUvalde, Zavala3 hr
Aug 9, 11:16 PM CDTFlash Flood WarningEWXMedina119 min
Aug 10, 6:50 AM CDTFlash Flood WarningEWXBandera, Kerr3 hr
Aug 10, 7:17 AM CDTFlash Flood WarningEWXKendall3 hr
Aug 10, 7:25 AM CDTFlash Flood WarningEWXBexar3 hr
Aug 10, 8:37 AM CDTFlash Flood WarningEWXComal, Guadalupe3 hr
Aug 10, 8:52 AM CDTFlash Flood WarningEWXUvalde3 hr
Aug 10, 9:45 AM CDTFlash Flood WarningEWXBandera, Medina3 hr
Aug 10, 10:14 AM CDTFlash Flood WarningEWXBexar3 hr
Aug 10, 10:26 AM CDTFlash Flood WarningEWXReal3 hr
Aug 10, 11:25 AM CDTFlash Flood WarningEWXTravis3 hr
Aug 10, 12:05 PM CDTFlash Flood WarningEWXWilliamson115 min
Aug 10, 12:18 PM CDTFlash Flood WarningEWXGillespie, Kerr3 hr
Aug 10, 12:35 PM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Aug 10, 12:45 PM CDTFlash Flood WarningEWXBandera, Medina3 hr
Aug 10, 1:43 PM CDTSevere Thunderstorm WarningEWXMaverick62 min
Aug 10, 2:16 PM CDTFlash Flood WarningEWXUvalde, Zavala3 hr
Aug 10, 5:44 PM CDTFlash Flood WarningEWXKarnes3 hr
Aug 10, 5:53 PM CDTFlash Flood WarningEWXDeWitt3 hr

Nearby

Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.